eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Urinary tract infection when you have Acute lymphocytic leukemia (all)?

Summary: Urinary tract infection is found among people with Acute lymphocytic leukemia (all), especially people who are female, 2-9 old, also have Acute lymphocytic leukemia (all), and take medication Cyclophosphamide.

We study 51 people who have Urinary tract infection and Acute lymphocytic leukemia (all) from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Acute lymphocytic leukemia (all) and Urinary tract infection >>>

 

 

 

 

Acute lymphocytic leukemia (all)

Acute lymphocytic leukemia (all) (cancer of the white blood cells characterized by excess lymphoblasts) (latest reports from 6,841 Acute Lymphocytic Leukemia (all) patients)

Urinary tract infection

Urinary tract infection has been reported by people with multiple sclerosis, osteoporosis, rheumatoid arthritis, high blood pressure, pain. (latest reports from 73,250 Urinary tract infection patients)

On Jan, 26, 2015: 51 people who have acute lymphocytic leukemia (all) and Urinary Tract Infection are studied.

Trend of Urinary tract infection in acute lymphocytic leukemia (all) reports

Gender of people who have acute lymphocytic leukemia (all) and experienced Urinary tract infection * :

FemaleMale
Urinary tract infection73.48%26.52%

Age of people who have acute lymphocytic leukemia (all) and experienced Urinary tract infection * :

0-12-910-1920-2930-3940-4950-5960+
Urinary tract infection0.00%44.71%10.59%4.12%5.88%0.00%13.53%21.18%

Severity of the symptom * :

n/a

Top co-existing conditions for these people * :

  1. Acute lymphocytic leukaemia (51 people, 100.00%)
  2. Non-hodgkin's lymphoma (15 people, 29.41%)
  3. Acute myeloid leukaemia (15 people, 29.41%)
  4. Diarrhoea (14 people, 27.45%)
  5. Ph urine decreased (13 people, 25.49%)
  6. Nausea (13 people, 25.49%)
  7. Fluid retention (13 people, 25.49%)
  8. Prophylaxis (12 people, 23.53%)
  9. Medulloblastoma (4 people, 7.84%)
  10. Leukaemia recurrent (2 people, 3.92%)

Most common drugs used by these people * :

  1. Cyclophosphamide (51 people, 100.00%)
  2. Methotrexate (51 people, 100.00%)
  3. Etoposide (51 people, 100.00%)
  4. Morphine (51 people, 100.00%)
  5. Cytarabine (51 people, 100.00%)
  6. Bactrim (51 people, 100.00%)
  7. Nystatin (50 people, 98.04%)
  8. Ganciclovir (50 people, 98.04%)
  9. Miralax (50 people, 98.04%)
  10. Fluoxetine (50 people, 98.04%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Acute Lymphocytic Leukemia (all) and Urinary Tract Infection?

You are not alone! Join a mobile support group:
- support group for people who have Urinary Tract Infection and Acute lymphocytic leukemia (all)
- support group for people who have Acute lymphocytic leukemia (all)
- support group for people who have Urinary Tract Infection

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • Warfarin and urinary infections (1 answer)
    HELP! Hello we are in the UK - my husband had an aortic valve replacement 4 years ago - he is now 61 and on warfarin. Over the past few years, since his AVR, he has had about 4/5 urinary infections which have caused him to be hospitalised with very high temperature/rigors etc. The medical profession in the UK seem to think there is no correlation between warfarin and urinary infections. He has been checked out to see if there is a problem with his bladder/prostrate/kidneys but all are okay and the only link we can see is when his warfarin is increased to a high dose (10mg or above) he gets this infection.

    Has anyone else experienced this or does anyone know where I could go for more information on a possible link?

    Thank you for your help.
  • Can i take my macrobid while i have a hangover? is it safe?
    Help me please! I really need to know if I can take my pill (macrobid) when I have a hangover
  • Does percocet kill scabies?
    I was wondering what affects if any percocet(specifically 30mg) had on scabies?
  • Does a side effect exist through maca (nutrition supplement from peru) like urinary tract infection or a kidney infection? (1 answer)
    Burn feelings in the urethra (bottom of penis) during pee and (soft) stitches in the kidneys
  • Did anyone get sore throat while undergoing medication for uti
    I had been diagnosed with UTI last week. I had been experiencing pain when unrinating thus I consulted my OBGyne for I had been once checked by a Urologist and told me that my UTI is not related to any kidney problems thus recommending me to see an OBGyne.

    My OBGyne told me that I take Zinnat twice a day for seven days. I had been taking my medicine since then. However, I had sore throat by the 6th day I had been taking the medicine. I am not sure whether I had sore throat due to the medication or for any other reasons. My next appointment with my OBGyne is three days away. I do not know whether I should tell her about it or wait till my appointment.



    Thanks

More questions for: Acute lymphocytic leukemia (all), Urinary tract infection

You may be interested at these reviews (Write a review):

  • Urinary track infection and bydureon
    After 7 weeks of nausea vomiting and diarrhea I got a uti that was hard to get rid of. I also have an inflammation of sacaril nerve. Have had antibiotics and steroids. It is still hurting after 2 months.Don't know if this is connected but is a fact.
  • I have twice developed a uti after injection of prolia
    I have taken Prolia for 2 years..4 injections. After the last 2 injections within 2 weeks I developed severe cystitis and had to go on course of antibiotics. I am fearful of continuing this medication as the last infection caused me to be treated at the emergency room.
  • Flagyl and hair loss
    I was miserable already but the side effects of this medicine only compounded it. I have had severe diarrhea, stomach cramps, nausea, a horrible metallic taste in my mouth and worst of all I have patches of hair that have completely fallen out!! I am horrified that this medicine is even prescribed to people if these side effects are profound. I will be calling my dr for a new antibiotic, and I will NEVER take this "medicine" again!
  • Temporary amnesia from uti
    I developed a Urinary Tract Infection which caused sudden severe pain and temporary amnesia for about 5 hours. I am going to start a Candida diet and stop eating all sugars and yeast. This can take a long period of time but as I am 60 years old and have been eating sugar for most of my life, it won't happen overnight. The only medication that I take is Cipramil for Fibromyalgia. I suffer quite badly from Irritable Bowel Syndrome and must not have caffeine, dairy, or wheat. If I do, I pay the price. Sugar causes blisters in my mouth,and blisters under my breasts and armpits. If I don't have sugar, these symptoms go away. So after the amnesia episode, I will work harder at making myself healthy again.

More reviews for: Acute lymphocytic leukemia (all), Urinary tract infection

Comments from related studies:

  • From this study (1 month ago):

  • Severe infection. Possible kidney infection .

    Reply

  • From this study (2 months ago):

  • urinary tract infections began within the last year and occur every 2 months
    hair loss and breast pain began about 2 years ago

    Reply

  • From this study (3 months ago):

  • I have been experiencing reoccurring UTI's and now have symptoms of acid reflux. I started taking Savella about 2 years ago. So I am trying to determine if these symptoms could be being caused by the medications.

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.